# SDR DXTA2025012202024

- Difficulty date: January 18, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N469QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500767
- Aircraft time: 886 hours, 647 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Zone 600 Flap
- Component: Flap
- Component part number: 50514383Â402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE THE RIGHT HAND OUTBOARD FLAP WAS DAMAGED. CORRECTIVE ACTION: REPLACED FLAP. OPS CHECK GOOD. EMBRAER AMM 27-51-05.
